# SDR CA090901013

- Difficulty date: August 31, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 4,615 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Nr 2
- Part time: 1,129 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE AT 5000 FT, HEARD LOUD SOUND AND NOTICED ON RT ENG, AN OIL LEAK. EMERGENCY PROCEDURE WAS FOLLOW.  ACFT WAS REROUTED TO AN AIRPORT. ENG FOUND WITH CYL NR 2 UNSECURE FROM CRANKCASE, BOLT SHEARED. CONNECTING ROD HAD SEVERE DAMAGED. ENG SENT FOR REPAIR.
